Acar, TuncerDirik, Fadime2015-04-242015-04-242013Acar, T., Dirik, F. (2013) "Korovkin-Type Theorems in Weighted -Spaces via Summation Process". The Scientific World Journal, Volume 2013 (2013), 1-7.2356-6140 (Basılı)1537-744X (Çevrim içi)http://www.hindawi.com/journals/tswj/2013/534054/https://hdl.handle.net/11486/972https://doi.org/10.1155/2013/534054[Abstract Not Available]enKorovkin-Type Theorems in Weighted -Spaces via Summation ProcessArticle10.1155/2013/5340542-s2.0-84888860993WOS:000327160800001